# SDR SIMA2018040200004

- Difficulty date: March 29, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 33,703 hours, 29,994 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA DETECTED A STRONG ODOR IN THE CABIN GOT WORSE WITH HEAT.  COMPLIED WITH ETN-EM-72-034. COMPLETED  RUNS AND INSPECTION, NO DETECTABLE ODOR NOTED
